# SDR AALA2019112759023

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 25,384 hours, 21,279 cycles
- Engine: Ge CF3410E6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10139521
- Part serial: 2011070940
- Condition: Unreliable
- Location: Nr 1 Engine
- Part time: 1,238 hours, 1,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WITH ICING CONDITIONS AND APPARENT WEAK BLD ON #1 WE DIVERTED TO CLT AFTER DECLARING EMERGENCY PRIOR TO DESCENT. MAINTENANCE REMOVED AND REPLACED #1 ENG PRSOV IAW AMM 36-11-01 & NAPR SHUTOFF VALVE IAW AMM 36-11-03. ALL OPS NORMAL.
